No Cover Image

Journal article 756 views 228 downloads

On the Smoothness of the Noncommutative Pillow and Quantum Teardrops

Tomasz Brzeziński, Tomasz Brzezinski Orcid Logo

Symmetry, Integrability and Geometry: Methods and Applications

Swansea University Author: Tomasz Brzezinski Orcid Logo

  • sigma14-015.pdf

    PDF | Version of Record

    Distributed under the terms of a Creative Commons Attribution-ShareAlike (CC-BY-SA-4.0)

    Download (372.6KB)

DOI (Published version): 10.3842/SIGMA.2014.015

Published in: Symmetry, Integrability and Geometry: Methods and Applications
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa20517
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2015-03-26T03:06:11Z
last_indexed 2019-06-20T19:33:48Z
id cronfa20517
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2019-06-20T17:16:50.1862003</datestamp><bib-version>v2</bib-version><id>20517</id><entry>2015-03-25</entry><title>On the Smoothness of the Noncommutative Pillow and Quantum Teardrops</title><swanseaauthors><author><sid>30466d840b59627325596fbbb2c82754</sid><ORCID>0000-0001-6270-3439</ORCID><firstname>Tomasz</firstname><surname>Brzezinski</surname><name>Tomasz Brzezinski</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2015-03-25</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Symmetry, Integrability and Geometry: Methods and Applications</journal><publisher/><keywords/><publishedDay>14</publishedDay><publishedMonth>2</publishedMonth><publishedYear>2014</publishedYear><publishedDate>2014-02-14</publishedDate><doi>10.3842/SIGMA.2014.015</doi><url/><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2019-06-20T17:16:50.1862003</lastEdited><Created>2015-03-25T09:43:28.2523527</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Tomasz</firstname><surname>Brzezi&#x144;ski</surname><order>1</order></author><author><firstname>Tomasz</firstname><surname>Brzezinski</surname><orcid>0000-0001-6270-3439</orcid><order>2</order></author></authors><documents><document><filename>0020517-26032015132150.pdf</filename><originalFilename>sigma14-015.pdf</originalFilename><uploaded>2015-03-26T13:21:50.6270000</uploaded><type>Output</type><contentLength>379044</contentLength><contentType>application/pdf</contentType><version>Version of Record</version><cronfaStatus>true</cronfaStatus><embargoDate>2015-03-26T00:00:00.0000000</embargoDate><documentNotes>Distributed under the terms of a Creative Commons Attribution-ShareAlike (CC-BY-SA-4.0)</documentNotes><copyrightCorrect>true</copyrightCorrect></document></documents><OutputDurs/></rfc1807>
spelling 2019-06-20T17:16:50.1862003 v2 20517 2015-03-25 On the Smoothness of the Noncommutative Pillow and Quantum Teardrops 30466d840b59627325596fbbb2c82754 0000-0001-6270-3439 Tomasz Brzezinski Tomasz Brzezinski true false 2015-03-25 SMA Journal Article Symmetry, Integrability and Geometry: Methods and Applications 14 2 2014 2014-02-14 10.3842/SIGMA.2014.015 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2019-06-20T17:16:50.1862003 2015-03-25T09:43:28.2523527 College of Science Mathematics Tomasz Brzeziński 1 Tomasz Brzezinski 0000-0001-6270-3439 2 0020517-26032015132150.pdf sigma14-015.pdf 2015-03-26T13:21:50.6270000 Output 379044 application/pdf Version of Record true 2015-03-26T00:00:00.0000000 Distributed under the terms of a Creative Commons Attribution-ShareAlike (CC-BY-SA-4.0) true
title On the Smoothness of the Noncommutative Pillow and Quantum Teardrops
spellingShingle On the Smoothness of the Noncommutative Pillow and Quantum Teardrops
Tomasz Brzezinski
title_short On the Smoothness of the Noncommutative Pillow and Quantum Teardrops
title_full On the Smoothness of the Noncommutative Pillow and Quantum Teardrops
title_fullStr On the Smoothness of the Noncommutative Pillow and Quantum Teardrops
title_full_unstemmed On the Smoothness of the Noncommutative Pillow and Quantum Teardrops
title_sort On the Smoothness of the Noncommutative Pillow and Quantum Teardrops
author_id_str_mv 30466d840b59627325596fbbb2c82754
author_id_fullname_str_mv 30466d840b59627325596fbbb2c82754_***_Tomasz Brzezinski
author Tomasz Brzezinski
author2 Tomasz Brzeziński
Tomasz Brzezinski
format Journal article
container_title Symmetry, Integrability and Geometry: Methods and Applications
publishDate 2014
institution Swansea University
doi_str_mv 10.3842/SIGMA.2014.015
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 1
active_str 0
published_date 2014-02-14T03:30:51Z
_version_ 1737025128276951040
score 10.896665